# SDR DALA2015061003658

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,755 hours, 30,801 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND  EMERGENCY LIGHT AT SEAT 6 INOPERATIVE.   REPAIRED ROW 6 EMERGENCY LIGHT WIRING IAW ESPM 20-25-21.
